Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Addicted to masturbation and having gastric trouble. Have lower back pain. Suggest the medication

User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 14 Questions
Dear Doctor, I have been addicted to masturbation for the past eight years. Initially it was once or twice a day then it progressed to four to five time a day and now I have limited myself to once or twice a week. The corresponding health issues have led to this gradual shift. I have been facing gastric troubles for the past couple of years. Initially I believed it was due to my unhealthy eating habits and therefore visited various gastroenterologists in reputed hospitals such as the Hinduja’s. Though the medication helped me briefly, the gastric troubles resurfaced as soon as I got back to the compulsive masturbation. The gastric troubles include constipation, hyper acidity and constant bloated and I have the same weight and body structure for the past few years. However, off late I am forgetting things a lot, I feel confused, I feel very very lethargic, my hair is thinning, I feel there is a layer on my tounge, I have lower back pain and also in my groins and left pelvic area. All this has started to take a toll on my personal and professional life. After doing some initial research online, I read few article about the physiological and physical effects of over masturbation such as a stressed kidney, a weak parasympathetic nervous system and premature ejaculation. I have come to relate all my health issues to this obsessive habit. I would request your expert opinion, if my health problems are due to over masturbation and if you could recommend some proper medication and counseling to get my life back on track. Medication to improve the functioning of my liver, restore my virility and improve my stamina and overall health. Thank you very much for your time. Regards, XXXXXXX XXXXXXX 0000
Posted Wed, 20 Nov 2013 in Sexual Problems
Answered by Dr. Sudhir Hebbar 6 hours later
Brief Answer: Don't worry. visit a Psychiatrist/Psychologist as needed. Detailed Answer: Hi masturbation of any intensity will not cause any problem. But worrying about same or any other matters can cause tiredness. your body symptoms and gastric sensations are related to your worry or sad feeling (though you have not mentioned about it). Improving your mind health by reducing fears and sadness you can be more energetic. please contact a good psychiatrist or psychologist for guidance. Constant worry will land you no where, instead spend your energy on positive things like your career, family etc. It may take time but easy. Do not worry about masturbation. bye dr Sudhir hebbar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor